# SDR COEA2011080415816

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB17
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  RT LONGITUDINAL FLOORBEAM FR 38-39 CRACKED.  REPLACE SECTION OF RT LONGITUDINAL FLOORBEAM BETWEEM FRAMES 36-40 IAW M7 SB WITH REFERENCE TO M7 STC.
